# SDR 072202

- Difficulty date: July 12, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N385CW
- Make and model: Cessna 650
- Aircraft serial: 6500145
- Aircraft time: 7,069 hours, 4,910 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99141244
- Part serial: 199
- Condition: Sticks
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PRESSURIZATION VALVE WILL NOT OPEN UNTIL 95 PERCENT N1.  FOUND VALVE TO BE STICKING.
